American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Trevor D. Wooley. Quasi-diagonal behaviour in certain mean value theorems of additive number theory . J. Amer. Math. Soc. 7 (1994) 221-245. MR 1224595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Nicholas M. Katz. An estimate for character sums . J. Amer. Math. Soc. 2 (1989) 197-200. MR 965007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1